# SDR SWAA2023080276685

- Difficulty date: July 8, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE LOCATED BS867 AND STR26L AT AFT CARGO COMPARTMENT 2023-431270<[01] REPLACED BRACKET AND FASTENERS LOCATED FLOOR STRUCTURE BS867 AND STR26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 149A8102 REV:-  SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
